WNA Professional Development Session

Date
Time
3:00 – 4:30 pm
Location
Zoom
Description

Women's Networking Association

Professional Development 

WNA Committee Presenters: Deepa Srikanta, Shana Killips, and Jaimie Hutchison

Co-presenters: Katheryn Elliot, MSU Human Resources and Marcie Stowell, Assistant Director of Executive Development Programs 

Join us to learn where to find professional development opportunities and what steps will help you get the most out of every opportunity! Marcie Stowell, Executive Development Programs, and Katherine Elliott, Human Resources, will share their expertise with us. Plan to participate in an interactive virtual session and to leave with motivated to create your own pathway as well as a list of free/low cost resources available to MSU employees.

Agenda:

  • 3:00 pm Welcome and general WNA updates (10 min)
  • 3:10 pm Free Resources Available to MSU employees (15 min)
  • 3:15 pm Q&A (5 min)
  • 3:20 pm Professional Development (45 min)
  • 4:15 pm Q&A (5 min)
  • 4:20 pm Wrap-up and farewell (10 min)
  • 4:30 pm Adjourn